Previous |  Up |  Next

Article

Title: O větě Lehmusově (Czech)
Title: On the theorem of Lehmus (English)
Title: Über den Satz von Lehmus (German)
Author: Jeřábek, Antonín
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 13
Issue: 2
Year: 1884
Pages: 133-138
.
Category: math
.
idZBL: JFM 16.0510.01
.
Date available: 2009-08-29T12:29:39Z
Last updated: 2012-05-14
Stable URL: http://hdl.handle.net/10338.dmlcz/123158
.
Related article: http://dml.cz/handle/10338.dmlcz/122100
.

Files

Files Size Format View
CasPestMatFys_013-1884-2_9.pdf 775.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo